# SDR SWIA201437810

- Difficulty date: May 28, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N215AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 34,061 hours, 23,193 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Cut
- Location: Overwing Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING EXIT DOOR SEAL IS CUT.  REPAIRED IAW REO.
